# SDR CA970226064

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: Mlg
- Part time: 2,379 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT THE PROXIMITY SYSTEM FAULT LIGHT CAME ON ALONG WITH GEAR DOWN RED LIGHTS. WHEN LANDING GEAR LEVER SELECTED DOWN NOTHING HAPPENED. LANDING GEAR MANUAL EXTENSION CARRIED OUT. PROXIMITY SENSOR ELECTRONIC UNIT REPLACED.
